# SDR NSVA20070065

- Difficulty date: March 14, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 27,955 hours, 33,320 cycles
- Engine: Ge CT79B
- System (JASC): 7603 · Power Lever
- Part: Stop
- Condition: Open
- Location: Flight Idle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT IDLE STOP OPEN IN FLIGHT.  RESET FLIGHT IDLE TOP IAW SAAB MM 76-10-60-02 PER OPERATIONAL OK IAW AMM MM 76-10-60-05.
